# SDR SIMA20161123003

- Difficulty date: November 23, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND CORROSION ON THE CENTER HAT BEAM AT FR 20. AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. REMOVED AND REPLACED CENTER HAT BEAM BETWEEN FR16 AND FR23 IAW SRM 51-40-02 AND 51-40-03. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. (REPAIR PART 145-21713-605)
